Slipkorneu

Members
  • Content count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Slipkorneu

  • Rank
    New Member
  1. That really nice man ! But wich symptom did u have ? Like floater, blue field, after image ? Does the SSRI deleted all of them ? Thx
  2. Nop its not sperm stuff its just black dot on my vision who flashes/twinkles ..
  3. Hi, i have visual snow after used drug (4-FA research chemical) I had visual snow i see only at night, but it dont really annoying me. The worst symptom is those black dots that appear and then disappear on your vision (often at peripheral vision), i think its called blue field entopic phenomeon, but i dont only see when i look the sky but everywhere where its bright, its very killed me ! So someone got a medication or something to atenuate this shit ? Keppra, memantine, lamictal, vitamine ? I don't care about visual snow but wanna cure this black dots ^^ I eat clean, i train 4x a week, the only stuff it attenuate this (i mean i no longer get bothered by those black dot is Kratom cuz it make me high lol but its addictive ), and of course plenty of sleep, when i don't sleep well or much its horrible ! I already take vitamine, antioxydant, omega 3, vit D Thanks so much and sorry for my english, i'm french